MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX27508UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 07/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure one resolute onyx des was implanted in the mid lad and one resolute onyx des was implanted in the 1st om.During stenting of the lad there was acute closure of 2.5 mm side branch of the vessel.Revascularization was attempted but unsuccessful and the physician elected to treat medically.
 
Additional Manufacturer Narrative
The investigator reported that the event has a probable relationship to the device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: the investigator reported that the event has a probable relationship to the device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The investigator assessed the event as not related to anti-platelet medication.Patients race and ethnicity received.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6763550
Report Number9612164-2017-00999
Device Sequence Number1490296
Product Code NIQ
UDI-Device Identifier00643169556874
UDI-Public00643169556874
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2019
Device Catalogue NumberRONYX27508UX
Device Lot Number0008459056
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2017
Supplement Date Received by Manufacturer10/19/2017
10/19/2017
01/18/2019
Initial Report FDA Received Date08/03/2017
Supplement Report FDA Received Date11/07/2017
11/07/2017
01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age54 YR
Patient Weight74